July & August  2021, 20(7&8): 2709-2724. doi: 10.3934/cpaa.2021047

Subellipticity of some complex vector fields related to the Witten Laplacian

1. 

School of Mathematics and Statistics, and Hubei Key Laboratory of Computational Science, Wuhan University, Wuhan 430072, China

2. 

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, China

3. 

Université de Rouen, CNRS UMR 6085, Laboratoire de Mathématiques, 76801 Saint-Etienne du Rouvray, France

* Corresponding author

In honor of the 80th birthday of Professor Shuxing CHEN

Received  November 2020 Revised  January 2021 Published  July & August 2021 Early access  March 2021

Fund Project: The research of the first author was supported by NSFC (No.11961160716, 11871054, 11771342) and the Fundamental Research Funds for the Central Universities(No.2042020kf0210). The second author is supported by the NSFC (No.12031006) and the Fundamental Research Funds for the Central Universities of China

We consider some system of complex vector fields related to the semi-classical Witten Laplacian, and establish the local subellipticity of this system basing on condition $ (\Psi) $.

Citation: Wei Xi Li, Chao Jiang Xu. Subellipticity of some complex vector fields related to the Witten Laplacian. Communications on Pure and Applied Analysis, 2021, 20 (7&8) : 2709-2724. doi: 10.3934/cpaa.2021047
References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.

show all references

References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.

[1]

Chunyan Zhao, Chengkui Zhong, Xiangming Zhu. Existence of compact $ \varphi $-attracting sets and estimate of their attractive velocity for infinite-dimensional dynamical systems. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022051

[2]

Mohan Mallick, R. Shivaji, Byungjae Son, S. Sundar. Bifurcation and multiplicity results for a class of $n\times n$ $p$-Laplacian system. Communications on Pure and Applied Analysis, 2018, 17 (3) : 1295-1304. doi: 10.3934/cpaa.2018062

[3]

Elhoussine Azroul, Abdelmoujib Benkirane, and Mohammed Shimi. On a nonlocal problem involving the fractional $ p(x,.) $-Laplacian satisfying Cerami condition. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3479-3495. doi: 10.3934/dcdss.2020425

[4]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[5]

Ichrak Bouacida, Mourad Kerboua, Sami Segni. Controllability results for Sobolev type $ \psi - $Hilfer fractional backward perturbed integro-differential equations in Hilbert space. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022028

[6]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[7]

Jiayi Han, Changchun Liu. Global existence for a two-species chemotaxis-Navier-Stokes system with $ p $-Laplacian. Electronic Research Archive, 2021, 29 (5) : 3509-3533. doi: 10.3934/era.2021050

[8]

Yao Du, Jiabao Su, Cong Wang. On the critical Schrödinger-Poisson system with $ p $-Laplacian. Communications on Pure and Applied Analysis, 2022, 21 (4) : 1329-1342. doi: 10.3934/cpaa.2022020

[9]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control and Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

[10]

Mihai Mihăilescu, Julio D. Rossi. Monotonicity with respect to $ p $ of the First Nontrivial Eigenvalue of the $ p $-Laplacian with Homogeneous Neumann Boundary Conditions. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4363-4371. doi: 10.3934/cpaa.2020198

[11]

Chengxin Du, Changchun Liu. Time periodic solution to a two-species chemotaxis-Stokes system with $ p $-Laplacian diffusion. Communications on Pure and Applied Analysis, 2021, 20 (12) : 4321-4345. doi: 10.3934/cpaa.2021162

[12]

Guangfeng Dong, Changjian Liu, Jiazhong Yang. On the maximal saddle order of $ p:-q $ resonant saddle. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 5729-5742. doi: 10.3934/dcds.2019251

[13]

Rakesh Nandi, Sujit Kumar Samanta, Chesoong Kim. Analysis of $ D $-$ BMAP/G/1 $ queueing system under $ N $-policy and its cost optimization. Journal of Industrial and Management Optimization, 2021, 17 (6) : 3603-3631. doi: 10.3934/jimo.2020135

[14]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure and Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[15]

Aleksander Denisiuk. On range condition of the tensor x-ray transform in $ \mathbb R^n $. Inverse Problems and Imaging, 2020, 14 (3) : 423-435. doi: 10.3934/ipi.2020020

[16]

VicenŢiu D. RǍdulescu, Somayeh Saiedinezhad. A nonlinear eigenvalue problem with $ p(x) $-growth and generalized Robin boundary value condition. Communications on Pure and Applied Analysis, 2018, 17 (1) : 39-52. doi: 10.3934/cpaa.2018003

[17]

Alessio Fiscella. Schrödinger–Kirchhoff–Hardy $ p $–fractional equations without the Ambrosetti–Rabinowitz condition. Discrete and Continuous Dynamical Systems - S, 2020, 13 (7) : 1993-2007. doi: 10.3934/dcdss.2020154

[18]

Anis Dhifaoui. $ L^p $-strong solution for the stationary exterior Stokes equations with Navier boundary condition. Discrete and Continuous Dynamical Systems - S, 2022, 15 (6) : 1403-1420. doi: 10.3934/dcdss.2022086

[19]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete and Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[20]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete and Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (164)
  • HTML views (201)
  • Cited by (0)

Other articles
by authors

[Back to Top]